# SDR DALA2016110208132

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT LOWER DOOR JAMB DOUBLER REPAIR.  PREVIOUS REPAIR DOUBLER WAS REPLACE PER DC9/MD80 SRM 53-05 FIGURE 123.
